EconPapers    
Economics at your fingertips  
 

Global Attractivity of a Diffusive Nicholson's Blowflies Equation with Multiple Delays

Xiongwei Liu and Xiao Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

The present paper considers a diffusive Nicholson's blowflies model with multiple delays under a Neumann boundary condition. Delay independent conditions are derived for the global attractivity of the trivial equilibrium and the positive equilibrium, respectively. Two open problems concerning the stability of positive equilibrium and the occurrence of Hopf bifurcation are proposed.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/101764.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/101764.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:101764

DOI: 10.1155/2013/101764

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:101764